Volunteer Sign-up: Spectrum LGBT's Pearlesque Nov 10, 2012 (attend Dance Party 8pm-11pm free)
Mill Valley Community Center 180 Camino Alto Mill Valley, CA 94941
9am-5pm Load-in/set up, 5pm-6pm Sponsor Cocktail Hour, 6pm-8pm Dinner with speakers & comedy, 8pm-11pm Dance Party, 11pm-1am Clean-up
What city do you live in?
Do you have any special skills?
Please check all that apply
Decorating skills (set-up)
Coordinating other volunteers (registration area)
Good with numbers (auction, ticketing, cashiering etc)
Packing & moving items (set-up or tear-down)
Your desired volunteer shift (allows you to attend the Pearlesque Dance party free from 8pm-11pm)
Please note that we mostly need help 6pm-9pm or clean-up 11pm-1am at this point. The early shifts are fairly full.
Early Set-up: 10am - 1pm (3 hours)
Mid Day Set-up: 1pm - 4pm (3 hours)
Check-in/Cocktail/Dinner: 4pm-7pm (3 hours)
Early Dance Party Staff: 6pm-9pm (3 hours)
Just clean-up: 11pm-1am (2 hours)
Have you volunteered with us before?
If so, please tell us when and what you did.
Thanks for signing up!
If you have any questions, please contact Shelley Champine at
or 415.606.7435 (text messages work great).
Note: If you do not see your name here within 24 hours of signing up, please contact us at the email above.
Never submit passwords through Google Forms.
This content is neither created nor endorsed by Google.
Terms of Service